# SDR 2005UALA00758

- Difficulty date: August 4, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 63,332 hours, 8,024 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LT INOP, CEILING ROW 18.  REPLACED LAMP.
